# SDR ASAA2020032632559

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 #1 ENGINE INLET AND FAN BLADES- DETAILED INSPT. FOUND R/H MIDDLE FASTENER AND #6 STRUT PANEL DAMAGED DUE TO FASTENER BEING LOOSE. (M) ALF. GROUNDED - YES. REMOVED AND REPLACED #6 STRUT PANEL PN:340-084-003-0 REF B737-800 AMM 72-23-07.
